International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 5, Pages 301-306
Oscillation of nonlinear delay difference equations
Department of Mathematics, Loudi Teachers' College, Hunan, Loudi 417000, China
Received 16 March 2000
Copyright © 2001 Jianchu Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain some oscillation criteria for solutions
of the nonlinear delay difference equation of the form .